# SDR AALA202006239009

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 20,484 hours, 8,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209200400
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON FLOORBEAM AT FR68, STR23L. REMOVED AND REPLACED FLOORBEAM AT FR68, STR23L.
